# SDR 20001114SH011

- Difficulty date: April 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Part time: 8,811 hours, 4,434 cycles
- Stage of operation: CR
- How discovered: W
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NAS/MBJ - FLT JM 062 - FUEL WAS NOTICED LEAKING FROM THE RIGHT OVERWING FUEL PANEL DURING CRUISE.  ANCHOR NUTS AND CHANNEL ASSY WERE FOUND DAMAGED, AND BOLTS NOT FULLY TORQUED.  THESE WERE REPLACED.  LEAK CHECKED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.  THIS REPORT IS NOW CONSIDERED CLOSED.  (X)
